# SDR HEEA0011121

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2278V
- Make and model: Bell 206B-3
- Aircraft serial: 3632
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: C2080A
- Condition: Low Power
- Location: Pulse Osc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER LOW POWER OUT.
